Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Center type performance of differentiable vector fields in the plane

Author: Roland Rabanal
Journal: Proc. Amer. Math. Soc. 137 (2009), 653-662
MSC (2000): Primary 34C25; Secondary 34A99
Published electronically: September 10, 2008
MathSciNet review: 2448587
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose that $ X$ is a planar vector field whose linearization outside some compact set is nonsingular and has pure imaginary spectrum. Then by adding to $ X$ a constant vector, one obtains center behavior at infinity: the flow is conjugate to a rotation flow outside some compact set.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34C25, 34A99

Retrieve articles in all journals with MSC (2000): 34C25, 34A99

Additional Information

Roland Rabanal
Affiliation: The Abdus Salam International Centre for Theoretical Physics, Trieste, Italy

PII: S 0002-9939(08)09686-X
Keywords: Planar vector fields, periodic solutions, centers, period annulus
Received by editor(s): February 11, 2008
Published electronically: September 10, 2008
Dedicated: Dedicato a Lê Dũng Tráng per il suo sessantesimo compleanno
Communicated by: Bryna Kra
Article copyright: © Copyright 2008 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia